# SDR 2007FA0000176

- Difficulty date: February 22, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N797CW
- Make and model: Cessna 550
- Aircraft serial: 5500232
- Aircraft time: 8,177 hours, 7,431 cycles
- Engine: Pwa JT15D4
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Roll Pin
- Part number: 55651904
- Condition: Broken
- Location: Sprocket
- Part time: 8,177 hours, 7,143 cycles
- Component: Sprocket
- Component part number: 55651948
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 5 INSPECTION THE FLAPS SEAMED TO BE SLOW AND BINDING. AT CLOSER INSPECTION IT WAS FOUND THAT THE ROLL PIN HAD BROKEN ALLOWING THE SPROCKET TO MOVE FWD. ON THE P/N 5565190-9 BRAZE ASSY-DRIVE THIS CAUSED BINDING AND ALLOWED THE SPROCKET TO EVEN DROP DOWN ON TO THE P/N 6565193-9 CHAIN GUARD-LOWER FWD. THIS IS A HARD AREA TO LOOK AT EVEN WITH A MIRROR. A FEW MORE ACTIONS WITH THE FLAP WOULD HAVE LED TO TOTAL FAILURE OF THIS SYSTEM.
